Bakhareva, N. F

Issue Section Title Abstract File
Vol 12, No 1 (2014) Articles FEATURES OF MODELLING OF NAT MECHANISMS AND CACHING IN COMPUTER NETWORKS Abstract PDF
(Rus)
Vol 12, No 3 (2014) Articles MATHEMATICAL MODEL OF TRAFFIC WITH HEAVY-TAILED DISTRIBUTIONS BASED QUEUEING H 2/M/1 Abstract PDF
(Rus)
Vol 17, No 3 (2019) Articles Teletraffic mathematical model based on Erlang and hypererlang distributions Abstract
Vol 17, No 2 (2019) Articles RESEARCH OF QUEUING SYSTEM WITH DISPLACED EXPONENTIAL INPUT DISTRIBUTIONS Abstract
Vol 18, No 1 (2020) Articles Research of Two Queuing Systems M/E2/1 with Ordinary and Shifted Input Distributions Abstract PDF
(Rus)
Vol 18, No 1 (2020) Articles Simulation of Teletrafc Based on E2/HE2/1 System Abstract PDF
(Rus)

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies